Massive Candida die-off or something more sinister?

Home The Candida Forum Candida Questions Massive Candida die-off or something more sinister?

This topic contains 4 replies, has 4 voices, and was last updated by  moochpb 6 years, 1 month ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #93637

    Brook
    Member
    Topics: 1
    Replies: 1

    I know this is long, but I hope someone will be able to help – I am getting pretty desperate here 🙁

    Five years ago I started to get pains just above my belly button (red dot on image below) – it was probably my own fault as I am lactose intolerant but was given a few boxes of chocolates one Christmas and I couldn’t help myself. Anyway, I went to the GP who referred me to a Gastroenterologist – however by the time the appt arrived I had managed to control the pains by restricting my diet and they said that they couldn’t really do anything as I was in no major pain, but to get in touch with my GP if they came back.

    The pains began to come back, so I went back to my GP. He told me there were things we needed to try (apparently suggested by the gastro) before he could send me back, so I reluctantly agreed – as I was getting desperate. He prescribed me 28 days of Omeprozole – a proton pump inhibitor, and taking them has been my biggest regret. As soon as I took them they made my pains worse, and the pain ‘moved’ (I think an additional problem was created rather then it just moving – but that’s what it felt like at the time). The new pain is in my lower right quadrant, green dot on image:

    The new pain, is much deeper, whereas the old pain seemed closer to the surface. Also, since the new pain started I feel like I need to empty my bladder all the time – at one point I was getting up two or three times a night to do so.

    I rarely get the pain in the red dot nowadays, but I do still have the pain marked by the green dot – the pain that started almost immediately after taking those proton pump inhibitors and has never gone away since!

    Over the years I have tried various things, mastic gum (which helps), Now foods anti-candida tablets, root golden seal, wormwood, and lots of other things as well as trying to eat a clean, fairly anti-candida/paleo diet. I did eat a lot of Manuka honey at one point though.

    The last few weeks things have got worse 🙁 or rather something seems to have ‘spread’ to my head/brain…

    So a few months ago I read an article on low stomach acid, and many of the symptoms stood out – accelerated ageing, flatulance, not burping, etc And I started to take 2 betaine hydrochloride/pepsin (solgar) tabs with each meal (sometimes three). They ‘feel’ as though they are helping (I’m not hungry all the time for starters) and it does seem to make sense, given the proton pump inhibitors kick started the pains. However I had to take some ABs November last year because a tooth needed to be removed, and on taking them I started to get a ‘sizzling/tingling’ feeling in my head! Sorry I can’t think of a better word – but what I can say is that whenever I have had a tooth abscess in the past (I’ve had one a few times) as soon as I start the ABs I get a similar tingling feeling in the tooth – which lessons over the course. I got the same sort of feeling in my head.

    I’ve been getting this ‘headache’ now for the last few days, and it seems to be spreading towards the front (previously it was just the back/top) but I don’t know if this is massive Candida die-off (thanks to the HCL tabs) or something more sinister. Could the pain in the green dot be prostate cancer? And it has spread to my brain? How do I even approach my GP about this – he will just label me as a hypochondriac no doubt!

    Another thing worth mentioning is that I every day I wake up with a phlegmy throat, and sometimes it feels as though my lungs are hurting. This house is an old stone-walled cottage, so it wouldn’t surprise me if there are lots of mould spores everywhere.

    Could I have H.Pylori? I asked my GP for a test when the pains originally started, and he said it came back negative. The gastro has done two stool tests for parasites/cysts/ova and they too came back negative. They have also done normal blood work and all that was fine too (but this is a couple of years ago now).

    Does anyone have any ideas? Or tips? I’m getting desperate here 🙁

    I am also thinking about getting the GI Effects Stool Profile to test for h pylori/giardia etc would you recommend it?

    If you’ve got this far, thanks for reading – I hope someone will be able to shed some light on all this for me.

    #93638

    UncleOxidant
    Member
    Topics: 8
    Replies: 56

    Green dot almost looks like ileocecal valve area.

    http://healing.about.com/cs/conditions/a/aa_ileocecal.htm

    I’d guess that if you did indeed have prostate cancer (probably not) that it would spread to places in that area long before it spread to the brain – so that’s probably not a worry.

    H.Pylori would cause trouble further up in your stomach mostly in the upper left quadrant – these spots look too low for that.

    #93639

    raster
    Participant
    Topics: 104
    Replies: 6838

    I think you have liver symptoms and need to examine your liver and/or kidneys. Liver is associated with pain. A naturopath can likely put you on a good liver cleanse and heal it back up within a few months. An example of the type of supplement they’d give you is super milk thistle x (this is what I used).

    I am completely confused about your candida treatment and what you are doing in regards to it. It sounds like the headaches has gotten worse since taking HCL? HCL can kill various pathogens, candida, etc. in the gut so you could be getting die-off from it. You should try to go a few days without it and see if your headaches improve.

    Headaches are associated with inflammation and so your gut is likely inflamed right now.

    I would be very concerned about living with mold because it can mess you up from my experience. I once lived with mold and never want to ever again. This can cause many more problems beyond candida.

    If you are allergic to food you can have your headache symptom as well…

    -raster

    #93642

    Brook
    Member
    Topics: 1
    Replies: 1

    UncleOxidant;32079 wrote: Green dot almost looks like ileocecal valve area.

    http://healing.about.com/cs/conditions/a/aa_ileocecal.htm

    I’d guess that if you did indeed have prostate cancer (probably not) that it would spread to places in that area long before it spread to the brain – so that’s probably not a worry.

    H.Pylori would cause trouble further up in your stomach mostly in the upper left quadrant – these spots look too low for that.

    Hi, thanks for the reply.

    I didn’t mention it, but my naturopath said it might be that too. She told me to push down in the area up towards the opposite shoulder, and it seems to help, but it is short term only. Sometimes the pain starts or worsens after ejaculation too, however I went to a Urologist and he just dismissed it as possible arthritus :/

    raster;32080 wrote: I think you have liver symptoms and need to examine your liver and/or kidneys. Liver is associated with pain. A naturopath can likely put you on a good liver cleanse and heal it back up within a few months. An example of the type of supplement they’d give you is super milk thistle x (this is what I used).

    I am completely confused about your candida treatment and what you are doing in regards to it. It sounds like the headaches has gotten worse since taking HCL? HCL can kill various pathogens, candida, etc. in the gut so you could be getting die-off from it. You should try to go a few days without it and see if your headaches improve.

    Headaches are associated with inflammation and so your gut is likely inflamed right now.

    I would be very concerned about living with mold because it can mess you up from my experience. I once lived with mold and never want to ever again. This can cause many more problems beyond candida.

    If you are allergic to food you can have your headache symptom as well…

    -raster

    Thanks for the reply.

    Yes I definitely think my liver is affected, as I went jaundice type colour when I took the Root Goldenseal. Hence the reason I mentioned H.Pylori because I read that it can spread to the liver (and that made sense given my other problems).

    I would agree my gut is inflammed too – It just feels different to what it was like when I was younger.

    I am very worried about the mould, the pains in my lungs started after going on the trampoline in a room that hadn’t been washed down with vinegar… when the room was wiped down with vinegar the cloth was all black! I am trying to move, but the housing market is very slow around here.

    Re the headaches, yes they have only started since I started taking the HCL.

    #93643

    moochpb
    Member
    Topics: 112
    Replies: 688

    PPI’s are the devil, thats all the GI drs do since they don’t know nothing about yeast overgrowth. I d get an upper endoscope also if you already haven’t. Its a quick and easy procedure

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Massive Candida die-off or something more sinister?’ is closed to new replies.